MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU404020
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 06/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products and therapy dates: lopressor 25 mg tablet, allopurinol 300 mg tablet, levocetirizine 5 mg tablet, atorvastatin 40 mg tablet, aspirin ec 81 mg ec tablet.According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), potential adverse events or complications associated with the use of the gore® tag® thoracic endoprosthesis include, but are not limited to, endoleak, aortic expansion (e.G.Aneurysm), and reoperation.
 
Event or Problem Description
On (b)(6) 2019 the patient underwent endovascular repair of a thoracic aortic aneurysm without rupture using a conformable gore® tag® thoracic endoprosthesis.During ct follow-up on (b)(6) 2020 a suspected distal type i endoleak was identified.It was noted that a possible type ii endoleak had been being monitored.Aneurysm enlargement was also reported.The aneurysm was reported to have expanded from 6.9cm to 7.1cm.On (b)(6) 2020 a reintervention was performed to treat the suspected distal type i endoleak.The distal type i endoleak was confirmed.Reportedly no type ii endoleak was confirmed or treated.The previously implanted ctag device was extended using a gore® tag® conformable thoracic stent graft with active control system.The distal type i endoleak was successfully treated.There were no further reported issues.The patient tolerated the procedure.

Brand Name
GORE TAG CONFORMABLE THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10172086
Report Number2017233-2020-01004
Device Sequence Number11203125
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2019
Device Model NumberTGU404020
Device Catalogue NumberTGU404020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2020
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight94